# SDR HEEA966726

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 704A33633109
- Condition: Blistered
- Location: M/R
- Part time: 1,803 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING IS BLISTERED AND SEPARATING.
